Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

A rational approximation to Weierstrass' $ P$-function


Author: Ulrich Eckhardt
Journal: Math. Comp. 30 (1976), 818-826
MSC: Primary 65D20; Secondary 33A25
MathSciNet review: 0421042
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A rational approximation to Weierstrass' $ \wp$-function in the equianharmonic case for unit period parallelogram is given. With a third-degree numerator polynomial and a fourth-degree denominator polynomial the maximal error for $ \vert z\vert < 1/\sqrt 3 $ becomes $ 3 \cdot {10^{ - 14}}$.

The approximation of $ \wp(z)$ is then used to calculate a rational approximation to $ \wp'(z)$ together with an error bound.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D20, 33A25

Retrieve articles in all journals with MSC: 65D20, 33A25


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1976-0421042-0
PII: S 0025-5718(1976)0421042-0
Article copyright: © Copyright 1976 American Mathematical Society